# SDR IPXA11568954

- Difficulty date: August 19, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CHECK, MAIN CARGO RT AFT SHEAR WEB HAS SMALL AREAS OF CORROSION FROM STA 1681 TO 1701, RBL 14 TO RBL 20, WL 208.  REMOVED CORROSION AND RESTORED FINISH IAW EO B757-5310-38268-C.
